Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 18, NWS Shreveport, LA

March 9, 20165 parishes in Louisiana; 5 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Mar 9, 2016, 8:14 AM CST for 5 parishes in Louisiana; 5 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2016, 8:14 AM CST (14:14 UTC)
Expired
Mar 9, 2016, 12:15 PM CST
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Nacogdoches County, TX, Panola County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 101 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1619 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
3.6
Supercell composite
21.6

Open this sounding in Storm Lab

The text

As transmitted.

452 
WGUS54 KSHV 091414
FFWSHV
LAC013-031-069-081-085-TXC347-365-403-405-419-091815-
/O.NEW.KSHV.FF.W.0018.160309T1414Z-160309T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 AM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
  SABINE PARISH IN NORTHWESTERN LOUISIANA...
  SABINE COUNTY IN EASTERN TEXAS...
  SOUTHEASTERN PANOLA COUNTY IN NORTHEASTERN TEXAS...
  SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
  EASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  SHELBY COUNTY IN EASTERN TEXAS...

* UNTIL 1215 PM CST
    
* AT 810 AM CST...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. THESE AREAS HAVE
  ALREADY RECEIVED THREE TO SIX INCHES OF RAINFALL OVERNIGHT...AND
  IN ADDITION TO NEW FLASH FLOODING...ANY ONGOING FLOODING WILL BE
  EXACERBATED.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MILAM...MANY...SAN AUGUSTINE...COUSHATTA...ZWOLLE...LOGANSPORT...
  HEMPHILL...GARRISON...JOAQUIN...CONVERSE...ROSEVINE...PATROON...MELROSE...
  NEUVILLE...ETOILE...SHELBYVILLE...BLAND LAKE...WODEN...MACUNE AND
  MARTINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3130 9439 3131 9442 3141 9449 3141 9454
      3143 9455 3143 9458 3184 9461 3185 9445
      3180 9441 3166 9439 3164 9418 3201 9402
      3186 9387 3224 9302 3168 9331 3131 9365
      3123 9434

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 5:00 AM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Mar 9, 5:00 AM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 AM CST WED MAR 9 2016

.AVIATION...
MORE OF THE SAME EXPECTED ACROSS OUR TERMINAL LOCATIONS THIS
MORNING. ACTIVITY CONTINUES TO BE WIDESPREAD ACRSOS THE ENTIRE
FOUR STATE REGION WITH LITTLE TO ANY END IN SIGHT. FOR THE MOST
PART...PREVAILED TSRA WITH 3-5SM VISIBILITY. CONTINUES THESE
TRENDS THROUGHOUT THE DAY WITH PERHAPS A LITLE IMPROVEMENT TO MFR
LATER TODAY.

RAIN AND THUNDERSTORMS WILL LIKELY HANG AROUND OVENRIGHT ANS WELL.

13

&&

.PREV DISCUSSION... /ISSUED 337 AM CST WED MAR 9 2016/

DISCUSSION...
MAJOR FLOODING FROM 5 TO NEAR 10 INCH RAINFALLS ACROSS MUCH OF THE
AREA...WITH HEAVY RAINFALL EVENT FAR FROM OVER. NAM PWS ARE
INDICATING SEASONAL RECORD VALUES THIS AFTN AND EVE RIGHT AT 2
INCHES...SUGGESTING THAT ADDITIONAL RAINFALL COULD POSSIBLY MATCH
OR EXCEED PREVIOUS RAINFALL TOTALS...WHICH IS A SCARY THOUGHT.
NEEDLESS TO SAY...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 4 PM
THURSDAY AFTN. HOWEVER...WITH CUTOFF UPPER LOW SLOWLY DRIFTING
OVER NORTHERN MEXICO AND WILL BECOME STNRY OVER SOUTH TX LATER
THIS WEEK...THINKING VERY LIKELY THAT FLASH FLOOD WATCH WILL BE
EXPANDED IN TIME FOR AT LEAST LA/AR PORTIONS OF THE REGION.
REGIONS OF INTENSE UPPER DIFFLUENCE WILL OCCUR ON THE NORTHEAST
SIDE OF THIS UPPER LOW. LOW LVL WIND SHEAR PICKS UP WITH LOW LVL
JET INCREASING SO SVR THREAT APPEARS EVERY BIT AS LIKELY AS
YESTERDAY...WITH SVRL SVR WARNINGS ISSUED IN ADDITION TO FLOODING.
SVR WX THREAT MAINLY ALONG AND SOUTH OF I-20. DEVELOPING SFC LOW
SE OF DFW METRO WILL ALSO REMAIN ANCHORED IN PLACE DUE TO
INFLUENCE OF UPPER LOW...CREATING A SHARP BOUNDARY JUST SOUTH OF
I-30 OVER NE TX. HOWEVER...THIS BOUNDARY WILL DO LITTLE TO INHIBIT
HEAVY RAIN DEVELOPMENT TO THE NORTH...ALTHOUGH SHOULD INHIBIT SVR
STORMS. SVR THREAT WILL DIMINISH WITH A DECREASE IN LOW LVL
SHEAR...ALTHOUGH SOME QUESTION ON WHETHER COOLING IN MID
LVLS...DESPITE DEEP SOUTH FLOW AROUND UPPER LOW...MAY ENHANCE
STORM BOUYANCY THURSDAY AFTN AND NIGHT. AT LEAST THE VERTICAL
MOISTURE PROFILE BECOMES MORE COMPLEX AFTER 12Z THURSDAY...MEANING
THAT POPS SHOULD FALL BELOW CATEGORICAL...AS DRY LVLS SET UP
SANDWICHED BETWEEN MOIST LAYERS. HOWEVER...DEEP SOUTHERLY FLOW
WILL CONTINUE THRU FRIDAY NIGHT...AND AS UPPER LOW FINALLY OPENS
UP SATURDAY...TRANSITION TO DEEP WESTERLY FLOW WILL CLEAR OUT
PESKY LOW. THAT SAID...ONE MORE SMALL AND FAST MOVG UPPER LOW
APPEARS TO SPIN UP IN ZONAL FLOW AND SWEEP OHVD LATE SAT INTO
SUNDAY. NOT SURE WHETHER ANY MOISTURE WILL BE LEFTOVER BY
THEN...BUT IF SO...DYNAMICS WILL SQUEEZE OUT ANOTHER QUICK ROUND
OF POSSIBLE ELEVATED CONVECTION BEFORE WE ARE BLESSED WITH AT
LEAST A COUPLE OF DAYS OF FAIR WX IN EARLY PART OF NEXT
WEEK./VII/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  66  77  63 / 100 100  80  60
MLU  76  68  77  65 /  90  90  90  80
DEQ  69  62  68  59 / 100  90  90  70
TXK  70  63  70  59 / 100 100  80  60
ELD  72  67  75  62 / 100 100  90  80
TYR  72  63  72  60 / 100  60  70  50
GGG  71  65  75  61 / 100  80  70  50
LFK  74  65  78  61 / 100  90  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

13
Hazardous weather outlook, Mar 9, 5:39 AM CST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
539 AM CST WED MAR 9 2016

ARZ073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-101145-
UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-
539 AM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST
TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THE THREAT FOR MAJOR FLOODING WILL CONTINUE...AND LIKELY WILL
INCREASE...AS WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO
DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO AREAS THAT ARE
ALREADY EXPERIENCING FLOODING FROM 5 TO 10 INCHES OF RAINFALL THAT
HAVE ALREADY OCCURRED. IN ADDITION TO THE FLOODING...A FEW OF
THESE STORMS WILL ALSO LIKELY BECOME SEVERE...WITH STRONG TO
POSSIBLY DAMAGING WIND GUSTS...AND EVEN ISOLATED TORNADOES
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL BE NEEDED FOR MUCH OF TODAY
AND TONIGHT...MAINLY TO ASSIST WITH STRANDED MOTORISTS IN FLOODED
ROADWAYS...AND POSSIBLE HIGH WATER RESCUES.

ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124>126-136-
137-101145-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
539 AM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THE THREAT FOR FLOODING WILL INCREASE...AS WIDESPREAD SHOWERS AND
THUNDERSTORMS CONTINUE TO DEVELOP AND BRING SEVERAL MORE INCHES OF
RAIN TO AREAS TODAY AND TONIGHT...THAT ARE ALREADY EXPERIENCING
MINOR TO MODERATE FLOODING FROM 3 TO OVER 7 INCHES OF RAINFALL
THAT HAVE ALREADY OCCURRED. STRONG GUSTY WINDS MAY ALSO OCCUR IN
THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND
TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED
ROADWAYS.

VII

In the hours before

Local storm report, Mar 9, 7:32 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HEAVY RAIN       LONGVIEW                32.52N  94.76W
03/09/2016  M8.60 INCH       GREGG              TX   NWS EMPLOYEE

            REPORT FROM RETIRED NWS EMPLOYEE.

&&

EVENT NUMBER SHV1600119

15
Local storm report, Mar 9, 7:38 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
738 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     FLASH FLOOD      HENDERSON               32.16N  94.80W
03/09/2016                   RUSK               TX   EMERGENCY MNGR

            HENDERSON FIRE WORKING EVACUATION OF WEST VALE
            APARTMENTS ON WEST MAIN...

&&

EVENT NUMBER SHV1600120

35
Local storm report, Mar 9, 7:41 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
741 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     FLASH FLOOD      6 NW HENDERSON          32.22N  94.87W
03/09/2016                   RUSK               TX   EMERGENCY MNGR

            MAJOR ROAD CLOSURES...US 259 AND FM 850...US 259 AND FM
            918...

&&

EVENT NUMBER SHV1600121

35
Local storm report, Mar 9, 7:46 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      TYLER                   32.33N  95.30W
03/09/2016                   SMITH              TX   TRAINED SPOTTER

            NUMEROUS COUNTY ROADS ARE FLOODED AND IMPASSABLE. LIMBS
            ARE ALSO DOWNED AS WELL.

&&

EVENT NUMBER SHV1600122

15
Local storm report, Mar 9, 7:49 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     FLASH FLOOD      MARSHALL                32.54N  94.35W
03/09/2016                   HARRISON           TX   LAW ENFORCEMENT

            HIGHWAY 80 AND HIGHWAY 43 UNDER WATER

&&

EVENT NUMBER SHV1600123

35
Local storm report, Mar 9, 7:51 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
751 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     HEAVY RAIN       MONROE                  32.51N  92.08W
03/09/2016  M8.53 INCH       OUACHITA           LA   CO-OP OBSERVER

            DELTA COMMUNITY COLLEGE IN MONROE REPORTS 8.53
            INCHES...

&&

EVENT NUMBER SHV1600124

35

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:36 PM CSTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union, Webster16 hr
Mar 8, 6:57 PM CSTFlash Flood WarningSHVDe Soto, Natchitoches, Red River, Sabine6 hr
Mar 8, 7:14 PM CSTTornado WarningSHVNatchitoches, Red River, Sabine31 min
Mar 8, 7:29 PM CSTFlash Flood WarningSHVDe Soto6 hr
Mar 8, 7:42 PM CSTFlash Flood WarningSHVBienville, De Soto, Natchitoches, Red River, Webster6 hr
Mar 8, 7:45 PM CSTTornado WarningSHVDe Soto, Natchitoches, Red River30 min
Mar 8, 7:48 PM CSTSevere Thunderstorm WarningSHVDe Soto, Sabine57 min
Mar 8, 8:04 PM CSTFlash Flood WarningSHVBienville, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more6 hr
Mar 8, 8:15 PM CSTTornado WarningSHVBienville, Jackson, Natchitoches, Winn45 min
Mar 8, 8:54 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Red River, Sabine66 min
Mar 8, 9:00 PM CSTFlash Flood Warning EmergencySHVBossier, Caddo, De Soto, Red River, Webster12 hr
Mar 8, 9:11 PM CSTSpecial Weather StatementSHVLincoln49 min
Mar 8, 9:14 PM CSTRiver Flood WarningSHVWebster17 days
Mar 8, 9:14 PM CSTRiver Flood WarningSHVBienville, Bossier, Webster14 days
Mar 8, 9:19 PM CSTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine41 min
Mar 8, 9:35 PM CSTFlash Flood WarningSHVCaldwell, Ouachita, Union6 hr
Mar 8, 9:39 PM CSTRiver Flood WarningSHVBienville, Bossier, Red River, Webster18 days
Mar 8, 9:49 PM CSTRiver Flood WarningSHVBienville, Bossier20 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVDe Soto19 days
Mar 8, 10:22 PM CSTSpecial Weather StatementSHVBienville53 min
Mar 8, 10:29 PM CSTTornado WarningSHVBienville, Claiborne, Lincoln, Red River, Webster61 min
Mar 8, 11:09 PM CSTFlash Flood WarningSHVCaddo, De Soto34 hr
Mar 8, 11:10 PM CSTTornado WarningSHVBienville, Claiborne, Jackson, Lincoln19 min
Mar 9, 1:44 AM CSTFlash Flood WarningSHVBienville, Red River, Webster8 hr
Mar 9, 3:28 AM CSTAreal Flood WarningSHVBienville, Jackson, Lincoln, Ouachita, Union3 hr
Mar 9, 4:58 AM CSTFlash Flood WarningSHVCaddo5 hr
Mar 9, 7:39 AM CSTFlash Flood Warning EmergencySHVBienville, Bossier, Caddo, De Soto, Red River, Webster7 hr
Mar 9, 7:51 AM CSTRiver Flood WarningSHVClaiborne, Lincoln, Union5 days
Mar 9, 7:56 AM CSTRiver Flood WarningSHVLincoln, Ouachita, Union8 days
Mar 9, 9:18 AM CSTFlash Flood WarningSHVBienville, Jackson, Lincoln, Ouachita, Red River, Union and 1 more4 hr
Mar 9, 9:20 AM CSTSpecial Weather StatementSHVJackson, Lincoln, Union40 min
Mar 9, 10:06 AM CSTSpecial Weather StatementSHVOuachita, Union39 min
Mar 9, 10:07 AM CSTSpecial Weather StatementSHVOuachita, Union38 min
Mar 9, 10:26 AM CSTRiver Flood WarningSHVCaddo19 days
Mar 9, 10:40 AM CSTFlash Flood WarningSHVCaldwell, Grant, Natchitoches, Red River, Sabine, Winn23 hr
Mar 9, 10:58 AM CSTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union, Webster4 hr
Mar 9, 11:08 AM CSTRiver Flood WarningSHVCaddo, De Soto16 days
Mar 9, 11:47 AM CSTRiver Flood WarningSHVBienville, Bossier, Caddo, Natchitoches, Red River16 days
Mar 9, 11:47 AM CSTRiver Flood WarningSHVGrant, Natchitoches, Red River19 days
Mar 9, 11:51 AM CSTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn13 days
Mar 9, 12:07 PM CSTFlash Flood WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine23 hr
Mar 9, 1:15 PM CSTFlash Flood WarningSHVBossier, Caddo, Webster23 hr
Mar 9, 2:30 PM CSTFlash Flood Warning EmergencySHVBienville, Bossier, Caddo, De Soto, Red River, Webster23 hr
Mar 9, 2:30 PM CSTRiver Flood WarningSHVCaddo6 days
Mar 9, 2:48 PM CSTFlash Flood WarningSHVBienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 4 more12 hr
Mar 9, 2:52 PM CSTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union, Webster21 hr
Mar 9, 2:53 PM CSTSpecial Weather StatementSHVBienville, Claiborne, Jackson, Lincoln, Natchitoches, Winn52 min
Mar 9, 3:48 PM CSTSpecial Weather StatementSHVJackson57 min
Mar 8, 7:18 PM CSTTornado WarningSHVSabine, San Augustine27 min
Mar 8, 9:42 PM CSTSpecial Weather StatementSHVCherokee63 min
Mar 8, 9:59 PM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches7 days
Mar 8, 9:59 PM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches27 days
Mar 8, 10:10 PM CSTRiver Flood WarningSHVSmith, Upshur, Wood15 days
Mar 8, 10:10 PM CSTRiver Flood WarningSHVGregg, Smith, Upshur, Wood19 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVGregg, Rusk21 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk20 days
Mar 8, 10:53 PM CSTRiver Flood WarningSHVWood6 days
Mar 9, 2:16 AM CSTFlash Flood WarningSHVSmith, Upshur, Wood5 hr
Mar 9, 3:55 AM CSTSpecial Weather StatementSHVCherokee50 min
Mar 9, 4:34 AM CSTFlash Flood WarningSHVBowie, Camp, Cass, Morris, Titus6 hr
Mar 9, 4:48 AM CSTSpecial Weather StatementSHVGregg, Upshur42 min
Mar 9, 5:30 AM CSTAreal Flood WarningSHVCherokee3 hr
Mar 9, 5:41 AM CSTTornado WarningSHVSmith31 min
Mar 9, 6:38 AM CSTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur8 days
Mar 9, 7:12 AM CSTRiver Flood WarningSHVUpshur, Wood5 days
Mar 9, 7:14 AM CSTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 9, 7:16 AM CSTSpecial Weather StatementSHVAngelina44 min
Mar 9, 8:18 AM CSTTornado WarningSHVSan Augustine, Shelby30 min
Mar 9, 10:18 AM CSTAreal Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 9, 12:33 PM CSTFlash Flood WarningSHVCherokee, Smith, Upshur, Wood24 hr
Mar 9, 2:43 PM CSTRiver Flood WarningSHVAngelina, Jasper, Polk, Tyler49 hr
Mar 9, 4:44 PM CSTRiver Flood WarningSHVCamp, Morris, Titus47 hr

Nearby

Flash Flood Warnings in Louisiana, 2016Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.